SCIE, EI, Scopus, INSPEC, DBLP, CSCD, etc.
Citation: | Yuan Feng, Ming-Sheng Ying. Process Algebra Approach to Reasoning About Concurrent Actions[J]. Journal of Computer Science and Technology, 2004, 19(3). |
[1] | Rui Zhu, Bin Wang, Shi-Ying Luo, Xiao-Chun Yang, Guo-Ren Wang. Approximate Continuous Top-k Query over Sliding Window[J]. Journal of Computer Science and Technology, 2017, 32(1): 93-109. DOI: 10.1007/s11390-017-1708-0 |
[2] | Wen Liu, Yan-Ming Shen, Peng Wang. An Efficient Approach of Processing Multiple Continuous Queries[J]. Journal of Computer Science and Technology, 2016, 31(6): 1212-1227. DOI: 10.1007/s11390-016-1693-8 |
[3] | Lei Zhao, Yan-Yan Yang, Xiaofang Zhou. Continuous Probabilistic Subspace Skyline Query Processing Using Grid Projections[J]. Journal of Computer Science and Technology, 2014, 29(2): 332-344. DOI: 10.1007/s11390-014-1434-9 |
[4] | Yu-Ling Hsueh, Roger Zimmermann, Wei-Shinn Ku. Efficient Location Updates for Continuous Queries over Moving Objects[J]. Journal of Computer Science and Technology, 2010, 25(3): 415-430. |
[5] | Chen-Dong Xu, Fa-Lai Chen. Blending Canal Surfaces Based on PH Curves[J]. Journal of Computer Science and Technology, 2005, 20(3): 389-395. |
[6] | ZHENG Fang, WU Jian, SONG Zhanjiang. Improving the Syllable-Synchronous Network Search Algorithm for Word Decoding in Continuous Chinese Speech Recognition[J]. Journal of Computer Science and Technology, 2000, 15(5): 461-471. |
[7] | ZHENG Fang, WU Jian, SONG Zhangjiang. Improving the Syllable-Synchronous Network Search Algorithm for Word Decoding in Continuous Chinese Speech Recognition[J]. Journal of Computer Science and Technology, 2000, 15(5). |
[8] | Zheng Fang, Wu Wenhu, Fang Ditang. Center-Distance Continuous Probability Models and the Distance Measure[J]. Journal of Computer Science and Technology, 1998, 13(5): 426-437. |
[9] | Fang Kui, Tan Jianrong, Zhu Guoqing. C~2-(C~3-) Continuous Interpolation Spline Curve and Surface[J]. Journal of Computer Science and Technology, 1998, 13(3): 238-245. |
[10] | Tian Jie. The Geometric Continuity of Rational Bezler Triangular Surfaces[J]. Journal of Computer Science and Technology, 1991, 6(4): 383-388. |